Cargando información...
FuenteIsrael Journal of Mathematics | Cuartil año de publicaciónNo disponible | Volumen207 |
Issue1 | Páginas301 - 329 | pISSNNo disponible |
ISSN1565-8511 | Perfil OpenAlexhttps://openalex.org/S1382107 | |
| Minciencias ID | ART-0001496613-18 | Scienti ID | 0001496613-18 | Scholar citations URL | https://scholar.google.com/scholar?cites=5830557905786578361&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Open_access URL | https://arxiv.org/pdf/1010.3887 | Doi URL | https://doi.org/10.1007/s11856-015-1175-7 | Openalex URL | https://openalex.org/W3102864083 |
| Pdf URL | https://arxiv.org/pdf/1010.3887 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AuSXBEIZN6lAJ%3Ascholar.google.com&btnG= | ||